# SDR RDD2004F00000

- Difficulty date: May 19, 2004
- Submitted: September 2, 2004
- Operation: Air carrier
- Aircraft: PKMPZ
- Make and model: Cessna TU206G
- Aircraft serial: U20606130
- Engine: Cont TSIO520M
- System (JASC): 8011 · Engine Starter
- Part: Contactor
- Part number: S24752
- Condition: Failed
- Location: Starter Motor
- Part time: 21 hours
- Component: Motor, Cont
- Component part number: 655566F24V
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER CONTACTOR REMAINED ENERGIZED AFTER START.  AIRCRAFT WAS FLOWN THROUGH ONE ABBREVIATED CYCLE OF TAKE-OFF, PATTERN AND LANDING.  UPON INSPECTION THE STARTER MOTOR WAS FOUND COMPLETELY DESTROYED.
